It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Yeah I don't blame you I am in the same boat , I stopped the statins too . They certainly could be the cause they mess with everything from your liver to your muscles . They gave me a permanent case of peripheral neuropathy in both feet , numb all the time though not nealry as bad as it was when on lipitor , I had lost almost all feeling in both feet while on that , didn't know what the cause was at the time . I used to wake up in the morning and barely be able to walk to the bathroom my legs and feet hurt so bad and I mentioned it to the Dr. and he kept telling me I must have sprained something , but this was a constant everyday occerence and then I started digging into the meds and guess what lipitor causes peripheral neuropathy . I can't tell you how frustrating PN as I used to play sports all the time and now I am lucky if I can jog at a slow pace for 100 feet . They can have these drugs , sometime I wonder if it really worth it seeing the toll it takes on your quality of life . Right now I am on BP med and taking niacin . Statins are out of the picture as far as I am concerned .





All times are GMT -7. The time now is 05:13 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!